MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE PAPER TAPE; MICROPORE¿ PAPER TAPE

3M HEALTH CARE 3M MICROPORE PAPER TAPE; MICROPORE¿ PAPER TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Scarring (2061)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exact date of event not provided.Exact product used was not confirmed.Product catalog & lot #'s were not provided.Product lot # was not provided, therefore device manufacture date is unknown.The reporter indicated 3m¿ micropore¿ surgical tape was probably associated with this reported incident.Exact product used was not confirmed.No sample was available for evaluation.No photos were provided to 3m for evaluation.End of report.
 
Event or Problem Description
A complaint received from the danish medicines agency alleged a skin rash, skin redness and a 2x2 cm scar on the left cheek of a premature pediatric patient.The patient reportedly had a feeding tube affixed with a white bandage and after ten days, a rash appeared on the left cheek where the bandage was.The white bandage used was alleged to probably be 3m¿ micropore¿ surgical tape.Cosmetic skin change was alleged to still be visible twelve years later.

Brand Name
3M MICROPORE PAPER TAPE
Common Device Name
MICROPORE¿ PAPER TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9252170
Report Number2110898-2019-00126
Device Sequence Number1724644
Product Code KGX
UDI-Device Identifier30707387065974
UDI-Public30707387065974
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1530-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age12 YR
Patient Weight45